MathSciNet Relay Station
MathSciNet bibliographic data
MR1620581 (99f:35054) 35J60 (34A34 35B05)
Serrin, James; Zou, Henghui Existence of positive entire solutions of elliptic Hamiltonian systems. Comm. Partial Differential Equations 23 (1998), no. 3-4, 577–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement